Alert archive / Maryland / Tornado Warnings in 2010
Tornado Warning 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Apr 26, 2010, 5:40 PM EDT for Charles County, Saint Mary's County, Maryland. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2010, 5:40 PM EDT (21:40 UTC)
- Expired
- Apr 26, 2010, 6:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Charles County, MD, Saint Mary's County, MD
The radar
The Dover AFB radar (KDOX), 115 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:08 PM EDT | HAIL 1 | 1 Sse Avenue, MD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
005
WFUS51 KLWX 262140
TORLWX
MDC017-037-262215-
/O.NEW.KLWX.TO.W.0002.100426T2140Z-100426T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
540 PM EDT MON APR 26 2010
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CHARLES COUNTY IN SOUTHERN MARYLAND...
ST. MARYS COUNTY IN SOUTHERN MARYLAND...
* UNTIL 615 PM EDT
* AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
SAINT CLEMENTS BAY...OR NEAR WICOMICO RIVER...MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
BRETON BAY...
SAINT CLEMENTS BAY...
LEONARDTOWN...
SAINT MARYS RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3804 7630 3805 7635 3811 7640 3812 7645
3810 7648 3814 7654 3818 7655 3822 7661
3822 7678 3827 7682 3836 7684 3835 7650
3830 7645 3831 7641 3830 7637 3825 7638
3816 7633
TIME...MOT...LOC 2141Z 288DEG 21KT 3825 7687
$$1 follow-up statement
233
WWUS51 KLWX 262156
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
556 PM EDT MON APR 26 2010
MDC017-262205-
/O.CAN.KLWX.TO.W.0002.000000T0000Z-100426T2215Z/
CHARLES MD-
556 PM EDT MON APR 26 2010
...THE TORNADO WARNING IS CANCELLED FOR EXTREME SOUTHEASTERN CHARLES
COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3804 7630 3805 7635 3811 7640 3812 7645
3810 7648 3814 7654 3818 7655 3822 7661
3822 7678 3827 7679 3835 7681 3835 7650
3830 7645 3831 7641 3830 7637 3825 7638
3816 7633
TIME...MOT...LOC 2155Z 284DEG 18KT 3824 7675
$$
MDC037-262215-
/O.CON.KLWX.TO.W.0002.000000T0000Z-100426T2215Z/
ST. MARYS MD-
556 PM EDT MON APR 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
ST. MARYS COUNTY...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A TORNADIC THUNDERSTORM. THIS TORNADO WAS
LOCATED NEAR BRETON BAY...MOVING EAST AT 20 MPH. THIS STORM HAS
PRODUCED A WATERSPOUT OVER THE POTOMAC RIVER...SOUTH OF COBB ISLAND
AND WAS HEADED TOWARDS COLTONS POINT...ST CLEMENTS BAY AND BRETON
BAY.
LOCATIONS IMPACTED INCLUDE...
COMPTON...
LEONARDTOWN...
TINTOP HILL...
REDGATE...
BEAUVUE...
CALLAWAY...
VALLEY LEE...
GREAT MILLS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3804 7630 3805 7635 3811 7640 3812 7645
3810 7648 3814 7654 3818 7655 3822 7661
3822 7678 3827 7679 3835 7681 3835 7650
3830 7645 3831 7641 3830 7637 3825 7638
3816 7633
TIME...MOT...LOC 2155Z 284DEG 18KT 3824 7675
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:05 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 26, 3:05 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
305 PM EDT MON APR 26 2010
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE MID ATLANTIC REGION THIS EVENING...WITH
A FRONTAL BOUNDARY MOVING OFF THE COAST OVERNIGHT. HIGH PRESSURE
WILL RETURN FOR THE REST OF THE WEEK. THE NEXT STORM SYSTEM BEGINS
TO AFFECT THE REGION THIS WEEKEND.
&&
.NEAR TERM /TONIGHT/...
THE LATE AFTN/ERLY EVE WL FACE THE PSBLTY OF SHRA W/ EMBEDDED T.
CELLS HV BEEN FORMING FOR THE PAST HR E OF THE MTNS ALONG THE THIN
AREA OF CLRG/DIFFERENTIAL HTG RGN. WE RCVD A REPORT OF PEA SIZE
HAIL IN ANNAPOLIS ARND 1 PM. FEEL THIS WOULD BE THE PREDOMINANT
SIZE OF ANY MORE HAIL THAT FORMS ALONG THE FOERMENTIONED LN AS IT
TRACKS INTO THE DC/BALT COMMUTING AREAS BTWN 3-6 PM. RDR SHIFT WL
NEED TO KEEP THEIR EYES ON THE CELL ENTERING THE NRN NECK FOR PSBL
SVR LOWER SRN MD.
AS THE EVE PROGRESSES THE UPPER LOW WL TRACK ALONG THE MASON DIXON
LN ALLOWING AREAS OF RA TO DVLP ACROSS ERN W.V. AND CENTRAL MD.
POPS DURG THE EVE WL RANGE FM CATEGORICAL NEAR THE PA BORDER..LKLY
FM DC W...AND CHC IN THE SHEN VLLY. TEMPS TO RANGE FM THE LM40S IN
THE HIGHLANDS TO THE LM50S IN LOWER SRN MD.
&&
.SHORT TERM /TUESDAY/...
SFC FNT IN ASSO W/ THE LOW WL MOVE OFF THE CST OVRNGT...BUT UPR
LOW OVR NY STATE WL KEEP RGN IN CYCLONIC FLOW ON TUE...WHICH
SHOULD KEEP MUCH OF THE CWA IN BKN CLD CVR...ALTHO I'VE CUT THE
POPS BACK TO ONLY HV A MENTION IN THE HIGHLANDS. BY MID MRNG IT WL
BECOME BRZY...AND CAA WL KEEP TEMPS SLTLY BLO LATE APR NORMS -
LM60S MAJORITY OF CWA.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
DRY CONDS TUE NGT...WITH CLEARING SKIES AND STRONG CAA...H8 TEMPS
AS LOW AS -5C...WITH SEND MINIMA WELL BELOW NORMAL. A FREEZE IS
PSBL OVR THE POTOMAC HIGHLANDS...WITH FROST PSBL ACRS AREAS ALONG
AND W OF BLUE RIDGE. A CAVEAT ON FROST FORMATION WILL BE
WINDS...AS WNW WINDS OF 5 TO 10 MPH MAY PERSIST THRU THE
NGT...INHIBITING WIDESPREAD FROST. REINFORCING SURGE OF COLD AIR
ARRIVES WED...BRINGING QUITE BREEZY CONDS AND KEEPING TEMPS WELL
BELOW NORMAL...L60S MOST AREAS. WED NGT AGAIN MAY POSE A FROST
RISK ACRS WRN ZONES...THEN HIPRES BUILDS IN THU AND FRI. BIG WARM
UP IN STORE BY THE WKEND...AS SFC RDG PUSHES E...INCRG SLY FLOW
AND MOISTURE. XPCT WKEND MAXIMA WELL INTO 80S...WITH MINIMA AOA 60
DEGREES MANY AREAS. A COLD FRONT WILL APPROACH THE AREA FROM THE
NW...AND THIS COMBINED WITH WEAK UPR DISTURBANCES WILL LEAD TO LOW
POP OF SHRA/TSTM FOR THE WKEND INTO MONDAY.
&&
.AVIATION /LATE AFTN THROUGH SATURDAY/...
WE ARE KEEPING EYES ON THE LN OF RW/ISOLD TRW WHICH HAS MOVED E OF
THE MTNS. NO THREAT OF SVR...BUT COULD SEE WIND GUSTS INTO THE
20S/SMALL HAIL THRU 5 PM.
XPCTG CIGS TO STAY IN MVFR RANGE TNGT THEN IMPRVG ON TUE. NW WINDS
GUSTING INTO THE L20S DURG THE DAY.
HIPRES AND VFR CONDS PREVAIL TUE NGT THRU SAT. BREEZY CONDS
WED...WITH GUSTS AOA 25 KT PSBL DURING THE AFTN. LOW CHC POPS AND
ASSOCIATED SUB-VFR VSBY/CIGS SAT AFTN THRU MON.
&&
.MARINE...
TSTM CELLS ENTERING THE NRN NECK OF VA WL NEED TO BE WATCHED
ACROSS THE LOWER PTMC/BAY THRU 5 PM. SMW'S MAY BE NEEDED.
BY SUNSET PCPN WL DEGRADE TO RW THRUT THE NGT. WINDS WL BEGIN TO
INCRS LATE TNGT TO SCA LVLS WHICH WL CONTINUE THRU TUE.
SCA XTDD THRU TUE NGT FOR MD CHESAPEAKE BAY...ALTHOUGH NW GUSTS
AOB 15KT ACRS TIDAL POTOMAC DONT WARRANT ADZY. A COLD FRONT MOVES
OVER THE WATERS WED...AND THIS COULD CAUSE SCA THRESHOLD WINDS TO
CONTINUE THRU WED EVE. THEREAFTER...HIPRES BUILDS IN...AND WINDS
SHUD SUBSIDE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM EDT TUESDAY FOR
ANZ530>543.
&&
PRODUCTS...WOODY!/SBKHazardous weather outlook, Apr 26, 3:12 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 312 PM EDT MON APR 26 2010 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 271000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 312 PM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SMALL CRAFT ADVISORY CONTINUES FOR THE TIDAL POTOMAC RIVER THROUGH TUESDAY AFTERNOON...AND FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY THROUGH TUESDAY NIGHT. SMALL CRAFT CONDITIONS ARE LIKELY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501- 502-WVZ050>055-501>504-271000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE- CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL- 312 PM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S TUESDAY NIGHT ACROSS THE POTOMAC HIGHLANDS...AND A FREEZE WARNING MAY BE NECESSARY. FOR THE SHENANDOAH VALLEY AND BLUE RIDGE MOUNTAINS...TEMPERATURES MAY DROP INTO THE MID AND UPPER 30S TUESDAY NIGHT...AND A FROST ADVISORY MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SBK
In the hours before
Local storm report, Apr 26, 5:05 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT MON APR 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 3 NNW PASSAPATANZY 38.34N 77.33W
04/26/2010 M0.75 INCH STAFFORD VA PUBLIC
&&
EVENT NUMBER LWX1000213
SBKLocal storm report, Apr 26, 5:09 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT MON APR 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 3 N PASSAPATANZY 38.34N 77.31W
04/26/2010 M0.75 INCH KING GEORGE VA PUBLIC
&&
EVENT NUMBER LWX1000215
SBKLocal storm report, Apr 26, 5:17 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
517 PM EDT MON APR 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 2 E FAIRVIEW BEACH 38.34N 77.20W
04/26/2010 M0.88 INCH KING GEORGE VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1000216
SBKSpecial weather statement, Apr 26, 5:19 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
519 PM EDT MON APR 26 2010
MDZ016-017-VAZ057-262145-
KING GEORGE VA-CHARLES MD-ST. MARYS MD-
519 PM EDT MON APR 26 2010
...STRONG THUNDERSTORMS TO AFFECT KING GEORGE...CHARLES AND ST. MARYS
COUNTIES...
AT 519 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES NORTH OF NEWBURG...STATIONARY.
PENNY-SIZE TO NICKEL-SIZE HAIL CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3820 7657 3823 7666 3822 7676 3827 7682
3825 7685 3828 7692 3834 7698 3832 7703
3828 7699 3826 7705 3822 7705 3822 7716
3835 7716 3839 7708 3840 7708 3840 7711
3839 7716 3840 7716 3842 7663 3839 7658
TIME...MOT...LOC 2119Z 180DEG 0KT 3855 7689Local storm report, Apr 26, 5:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
525 PM EDT MON APR 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 SSE FAIRVIEW BEACH 38.30N 77.24W
04/26/2010 M1.00 INCH KING GEORGE VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1000217
SBKLocal storm report, Apr 26, 5:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
535 PM EDT MON APR 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 E FAIRVIEW BEACH 38.34N 77.20W
04/26/2010 M0.88 INCH KING GEORGE VA TRAINED SPOTTER
&&
CORRECTED EVENT TIME
EVENT NUMBER LWX1000216
SBKThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:05 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, Howard, City of Baltimore | 40 min |
| Apr 25, 8:28 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 47 min |
| Apr 25, 8:36 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Carroll, Howard, Montgomery, City of Baltimore | 39 min |
| Apr 25, 8:58 PM EDT | Special Weather Statement | LWX | Frederick | 32 min |
| Apr 25, 9:11 PM EDT | Special Weather Statement | LWX | Frederick | 34 min |
| Apr 25, 9:12 PM EDT | Special Weather Statement | LWX | City of Baltimore | 33 min |
| Apr 25, 9:40 PM EDT | Special Weather Statement | LWX | Montgomery | 35 min |
| Apr 25, 9:59 PM EDT | Flash Flood Warning | LWX | Baltimore, Carroll, Frederick, Harford, Howard, Montgomery and 1 more | 46 min |
| Apr 25, 10:04 PM EDT | Special Weather Statement | LWX | Baltimore, Howard, Montgomery, City of Baltimore | 26 min |
| Apr 26, 4:33 PM EDT | Severe Thunderstorm Warning | LWX | Charles | 42 min |
| Apr 26, 5:19 PM EDT | Special Weather Statement | LWX | Charles | 26 min |
| Apr 26, 6:15 PM EDT | Tornado Warning | LWX | Saint Mary's | 30 min |
Nearby
Tornado Warnings in Maryland, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.